Join the 'Hallucination' group to help and get support from people like you.
We found 77 questions associated with the 'Hallucination' topic.
Posted 23 Jan 2013 by karenyk • 1 answer
My mother, age 83, had a UTI and took 2 rounds of Cipro, for a total of 17 days. She was having some hallucinations before she was diagnosed but they have continued in the days after she finished the prescription. I was unaware that Cipro could cause this side effect until she was almost finished ...
Posted 7 Sep 2013 by Judim • 3 answers
I was prescribed Tramadol 400mgm/day and Amytryptiline 20mgm at night for severe back pain. I took both for two weeks but had to stop because I had stomach pains, diarrheoa and hallucinations. I was very drowsy with no appetite and felt just awful. Now, ten days later I'm still hallucinating. ...
Posted 11 days ago by enriuebob • 1 answer
my son, 23 years old had some hallucination problems and was prescribed 20 mg of haloperidol but I went to the doctor due to side effects and I was told by the Doctor that he was prescribed high dose of this medicine because he is actually having side effects like involuntary muscle movement and ...
Posted 5 Dec 2016 by bph • 1 answer
I had Silvadene prescribed to me a week ago, I had hallucinations, confusion,and it burned my tongue
Posted 27 Nov 2016 by Rdevans1969 • 0 answers
I saw things that we're not there, had diarrhea, cannot remember almost a whole week. Is there a reason this happened did some of my medicines make this worse
Posted 6 Nov 2016 by Lsb123 • 0 answers
Does risperidone cause hallucinations and do they go away after stopping medication.
Posted 15 Oct 2016 by GoodyRea • 1 answer
... but that's the only change in my meds. I saw that visual disturbances are a side effect of it, but I didn't have those while on it (visual, smell, and taste hallucinations have always been part of my migraines). I thought my leg spasms were because of re-injuring my knees, but now ...
Posted 11 Oct 2016 by etiennes • 1 answer
Hi, Yesterday I went to an afterhour and for the second time (first time being about 2 months ago) I accidentally drank from a bottle that surely contained a drug that I don't know about. For the first time, within a minute of drinking the water (which had a really acid taste that felt like it ...
Posted 8 Sep 2016 by omega520 • 1 answer
... hallucinations, panic attacks, and nightmares are back with a vengeance. i have been med-free this long and am reluctant to go down that path again. could the symptoms be attributed to stress alone? or is this a chemical imbalance only treatable with medication? and how do i help my boyfriend ...
Posted 28 Jun 2016 by leibunny • 4 answers
I took a sertraline pill randomly yesterday. It was 100 mg I believe. I took a few hits off a blunt with my friends. A few hours later I felt really weird. Had a headache felt drowsy. I wasn't too worried because I'd felt like this on an anti depressant before. However when I tried to ...
Posted 28 Feb 2016 by vlee • 3 answers
I have been taking 1 or 2 tramadol 50 mg tablets for back pain for 2 years. I have developed a pain in my right side. I also began having very realistic nightmares. Could be hallucinations? This seems to be the only pain medication doctors are willing to prescribe these days. I went to PT for 8 ...
Posted 9 May 2016 by Bairr • 1 answer
I took inderal for cardiac PVCs for a while (in early 2015) but stopped because of nighttime hallucinations (my cardiologist and I agreed it was best). In later 2015 (October or November, I forget) I was put on it again for migraines and the hallucinations started again after a month give or take, ...
Posted 23 Apr 2016 by RLC723 • 0 answers
Three days after her last dose of Albuterol, my 91 year old mother is still having confusion, hallucinations and jerking of arms and legs. How long until it leaves the body?
Posted 10 Feb 2016 by skiogawa • 1 answer
the doctor said rivastigmine will control hallucinations, but she started to hallucinate when she started to take this medication. what should be done about this.
Posted 13 Jan 2016 by Miserable Mark • 2 answers
went in about2 days m now inhalusennations confusion iritaion someonouthere my wife willnot here the words i am so hard too ex plane tox screen was 99% clean. Can't decide what to do. Don't know what to do. Hospital gave me drip of bentyl that caused the symptoms 3 bib iv drips belivive ...